# SDR 98ZZZX2978

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2100D
- Make and model: Cessna 210L
- Aircraft serial: 21061464
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 11200406131
- Condition: Leaking
- Location: Lt Wing Fwd Le
- Part time: 3,665 hours
- Stage of operation: IN
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE LT HAND FORWARD FUEL FEED LINE FROM THE TANK TO THE FITTING AT THE WING ROOT FWD DOOR POST WAS FOUND LEAKING.  THE FUEL LINE WAS FOUND CORRODED THROUGH BY GALVONIC CORROSION.  THE GALVANIC ACTION WAS BETWEEN THE BLACK SCAT AIR-LINE TUBE STEEL WIRE COMING IN CONTACT WITH THE FUEL LINE.   THE CORROSION MAY HAVE BEEN ENHANCED BY MOIST AIR FROM THE LEADING EDGE AIR INLET.  THE PROBLEM COULD BE RESOLVED BY COVERING THE FUEL LINE WITH SPIRAL WRAP OR OTHER PROTECTIVE WRAP.  NOTE:  THE LEAK WAS APPROX 4 INCHES OUTBOARD FROM THE WING ROOT AND WAS NOTICED BY THE FUEL DYE STAIN.  NO ACTUAL FUEL LEAKAGE WAS NOTICED, BUT A SLIGHT FUEL ODOR WAS NOTICED.
